Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Thyroid level increased. Family history of overactive thyroid. Pain in legs, back knees, bloated, migraine, constipation

I have recently had a blood test done and my thyriod level is slighty raised and doctor said no further action required my mum and sister both suffer with overactivr thyriod so it runs in my family, i am always so tired i get ill quickly, i am always in pain with lehs and back knees, bloated, my weight goes up and down, i have recently being suffering with migranes, suffer with consipation, mood swings but i do also suffer with endometriosis wish i was diagonsed on the 24th may 2013. What should i do with regard to my result due to thyriod in my family ? I am a luttle worried as my symptoms are not easing and seem to be getting worse.
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Dear Ma'm, as you are symptomatic and also your blood report is supporting the diagnosis , i am a surprised why your endocrinologist did not start your treatment. you also have a strong family history. please start your treatment with the right dose and review after 6 weeks. Regards!
Answered: Mon, 18 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor